# SDR AALA20170206022

- Difficulty date: February 6, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 5,845 hours, 2,646 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M11298
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT THE GATE, THE R1 DOOR EMERGENCY EVACUATION SLIDE DEPLOYED.  FLIGHT ATTENDANT REPORTED THE DOOR WAS MAKING NOISE IN FLIGHT.  WHEN DISARMING AT THE GATE, THE DISARM HANDLE WAS HALF WAY UP AND THE SLIDE DEPLOYED. REMOVED AND REPLACED SLIDE IAW AMM 25-62-44. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED
